Discrete Ou-Iang type inequalities

Authors

  • Wen-Rong Li
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.388

Abstract

Discrete Ou-Iand type inequalities are established which find applications in stability of difference equations with sublinear perturbations.

Author Biographies

Wen-Rong Li

Department of Mathematics, Binzhou Normal College, Binzhou, Shandong 256604, P. R. China.

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R.O.C.

Downloads

Published

2000-12-31

How to Cite

Li, W.-R., & Cheng, S. S. (2000). Discrete Ou-Iang type inequalities. Tamkang Journal of Mathematics, 31(4), 305-310. https://doi.org/10.5556/j.tkjm.31.2000.388

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>